# SDR 2002UALA00499

- Difficulty date: March 16, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE HAS CORROSION STATION 324 RBL 50 TO 60.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP AND ANGLE REPAIR.
